MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS DUAL PACK; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS DUAL PACK; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF75
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit has been returned to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: sleeve gastrectomy.Event description: optics damaged due to regular friction during passage through.Waiting for further details.Additional information received by an applied medical representative via email on 20nov2025: the surgeon encountered resistance when inserting the optical trocar, which caused it to rub.When the surgical assistant manipulates the trocar, she has to hold it in place, otherwise it slips out of the abdominal cavity.This is not the first time this has happened.The problem is recurring.Additional information received from an applied medical representative on 21nov2025: when the surgeon felt the resistance, did he continue to use that trocar or did he change to a new trocar? continue to use that trocar.Additional information received from an applied medical representative on 25nov2025: every time this trocar is used, the assistant systematically holds the trocar to prevent it from coming out of the abdominal cavity.I don't think they report it to us every time.Additional information received from an applied medical representative on 18dec2025: resistance was felt when the obturator was inserted (not during instrument exchange).Optics means laparoscope.Regarding the type of damage (smudging or actual physical damage): no damage only resistance when was inserted.The resistance was with cannula (not obturator).Additional info received from the ame qc team regarding returned units on 20nov2025 written retrospectively on 19dec2025: additional units returned and with mismatch lot number.Event unit ctf75 amended to lot number: 1540302 and added ctb73 lot: 1563520 what was received.Intervention: continue to use that trocar.Patient status: patient is ok.

Brand Name
KII FIOS DUAL PACK
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24028688
Report Number2027111-2026-00316
Device Sequence Number8998194
Product Code GCJ
UDI-Device Identifier00607915129903
UDI-Public(01)00607915129903
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF75
Device Catalogue Number101473279
Device Lot Number1540302
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown